# SDR FDEA2019061101266

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 37,263 hours, 5,682 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 294W5110568
- Part serial: 11306
- Condition: Damaged
- Location: Mlg
- Part time: 23,330 hours, 3,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS " TIRE PRESSURE" #10 TIRE PRESSURE  BEFORE LANDING    157  EICAS STATUS " TIRE PRESSURE"  #9 TIRE PRESSURE  BEFORE LANDING    204   PER CREW DEBRIEF, #9 WHEEL IS AT 157 PSI AND #10  WHEEL IS AT 204 PSI . CHECK #9 AND #10 TIRE PRESS  WITH EXTERNAL GAUGE AND FOUND #9 TIRE PRESS LOW.  PRECAUTIONNARY , R&RED #10 WHEEL AND TIRE ASSY AS  PER AMM 32-45-01-4. TIRE PRESS ADJUSTED.  R&RED #9 WHEEL AND TIRE ASSY AS PER AMM32-45-01-4.  TIRE PRESS ADJUSTED. A/C OK TO CONTINUE.
